# SDR SIMA20120814002

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 30,052 hours, 27,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: 72914
- Condition: Unserviceable
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EMERGENCY EXTERIOR OVERWING AFT LIGHT INOPERATIVE.  AIRCRAFT REMOVE FROM SERVICE.  REPLACED LEFT AFT EXTERIOR EMERGENCY LIGHT ASSY IAW AMM 33-50-10.  OPS CHECKED GOOD.   AIRCRAFT RETURN TO SERVICE.
